# SDR 99ZZZX3016

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 3210 · Main Landing Gear
- Part: Module Package
- Part number: 65446924
- Condition: Cracked
- Location: Mlg
- Component: 65446915
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED AT BASE OF PORT 2.  FATIGUE, HIGH TSO.
